# SDR 96UAL900348

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Driver Card
- Part number: 835107
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A LEFT MAIN GEAR INDICATION.  AN UNEVENTFUL LANDING OCCURRED.  SUPPLEMENTAL DATA UPDATE:  A FAULTY KORRY SWITCH AND A5 DRIVER CARD FAILURE IN PSEU CAUSED THE WARNING INDICATION.  THE KORRY SWITCH AND A5 DRIVER CARD AT 010 LOCATION SLOT IN PSEU WAS REPLACED.  PSEU BITE AND GROUND SYSTEM OPERATIONAL CHECKS NORMAL.
